I'm currently suffering from a "drunk feeling" that sounds similar to what you describe. It started in July '03 and progressively turned worse. I had the same tests you had done and a few more (EEG, MRI, stress echo, ..."
Just wanted to say to all those suffering from the drunk feeling, dizzy, out of body from thyroid meds...Well I too have spent thousands of dollars on trying to figure out what is wrong. I notice that if I take half my perscription or non at all being tired is much better than feeling like a mental case while trying to live. I truely think that tyroid medicine for some is not the life saver we were hoping for but just the opposite. Take less and see if you feel better. Everyones body responds different to medication. So what is normal for one is not normal for another. Just a suggestion..
How's it going? I saw that you left Silverstranger a message and he hasn't responded back yet. I too have been sick with these similar symptoms for the past 10 months. Have you made any progress with your diagnosis? Are you feeling any better? Please contact me so we can talk. Thank you
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.